Some results on Bernstein-Sato polynomials for parametric analytic functions. (English) Zbl 1109.32023

Summary: This is the second part of a work dedicated to the study of Bernstein-Sato polynomials for several analytic functions depending on parameters [see also R. Bahloul, Compos. Math. 141, No. 1, 175–191 (2005; Zbl 1099.32005)]. In this part, we give constructive results generalizing previous ones obtained by the author in the case of one function. We also make an extensive study of an example for which we give an expression of a generic (and under some conditions, a relative) Bernstein-Sato polynomial.


32S10 Invariants of analytic local rings
32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
16S32 Rings of differential operators (associative algebraic aspects)
13P99 Computational aspects and applications of commutative rings


Zbl 1099.32005
Full Text: DOI arXiv Euclid


[1] R. Bahloul, Global generic Bernstein-Sato polynomial on an irreducible affine scheme, Proc. Japan Acad. Ser. A Math. Sci. 79 (2003), no. 9, 146-149. · Zbl 1055.16029
[2] R. Bahloul, Démonstration constructive de l’existence de polynômes de Bernstein-Sato pour plusieurs fonctions analytiques, Compos. Math. 141 (2005), no. 1, 175-191. · Zbl 1099.32005
[3] R. Bahloul, Construction d’un élément remarquable de l’idéal de Bernstein-Sato associé à deux courbes planes analytiques, Kyushu J. Math. 59 (2005), no. 2, 421-441. · Zbl 1165.32306
[4] R. Bahloul, Polynôme de Bernstein-Sato générique local, J. Math. Soc. Japan. (to appear). math.AG/0410046. · Zbl 1102.32015
[5] R. Bahloul, Gröbner fan for analytic \(D\)-modules with parameters, Proc. Japan Acad. Ser. A Math. Sci. 82 (2006), no. 3, 34-39. · Zbl 1104.32011
[6] R. Bahloul and N. Takayama, Local Gröbner fan: polyhedral and computational approach. (Preprint). math.AG/0412044.
[7] H. Biosca, Sur l’existence de polynômes de Bernstein génériques associés à une application analytique, C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 7, 659-662. · Zbl 0851.32032
[8] H. Biosca, Caractérisation de l’existence de polynômes de Bernstein relatifs associés à une famille d’applications analytiques, C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 4, 395-398. · Zbl 0963.32017
[9] J.-E. Björk, Rings of differential operators , North-Holland, Amsterdam, 1979.
[10] J. Briançon, F. Geandier and Ph. Maisonobe, Déformation d’une singularité isolée d’hypersurface et polynômes de Bernstein, Bull. Soc. Math. France 120 (1992), no. 1, 15-49. · Zbl 0807.32027
[11] J. Briançon and Ph. Maisonobe, Examen de passage du local au global pour les polynômes de Bernstein-Sato. (1990). (typewritten notes).
[12] J. Briançon and Ph. Maisonobe, Caractérisation géométrique de l’existence du polynôme de Bernstein relatif, Algebraic geometry and singularities (La Rábida, 1991), 215-236, Progr. Math., 134, Birkhäuser, Basel, 1996. · Zbl 0847.32011
[13] J. Briançon and Ph. Maisonobe, Remarques sur l’idéal de Bernstein associé à des polynômes. (2002). (prépublication no. 650 , Univ. Nice Sophia-Antipolis).
[14] N. Budur, M. Mustaţǎ and Mo. Saito, Bernstein-Sato polynomials of arbitrary varieties, Compositio Math. (to appear). math.AG/0408408. · Zbl 1112.32014
[15] A. Gyoja, Bernstein-Sato’s polynomial for several analytic functions, J. Math. Kyoto Univ. 33 (1993), no. 2, 399-411. · Zbl 0797.32007
[16] A. Leykin, Constructibility of the set of polynomials with a fixed Bernstein-Sato polynomial: an algorithmic approach, J. Symbolic Comput. 32 (2001), no. 6, 663-675. · Zbl 1035.16018
[17] B. Malgrange, Le polynôme de Bernstein d’une singularité isolée, in Fourier integral operators and partial differential equations ( Colloq . Internat ., Univ . Nice , Nice , 1974), 98-119. Lecture Notes in Math., 459, Springer, Berlin. · Zbl 0308.32007
[18] T. Oaku, An algorithm of computing \(b\)-functions, Duke Math. J. 87 (1997), no. 1, 115-132. · Zbl 0893.32009
[19] C. Sabbah, Proximité évanescente. I. La structure polaire d’un \(\mathcal{D}\)-module, Compositio Math. 62 (1987), no. 3, 283-328; Proximité évanescente. II. Équations fonctionnelles pour plusieurs fonctions analytiques, Compositio Math. 64 (1987), no. 2, 213-241.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.